# SDR SWAA2024082628288

- Difficulty date: August 21, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N443WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29838
- Aircraft time: 69,964 hours, 41,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1668; M1670; M1673; M1672; M1669; M1674 BATTERY PACKS FAILED CAPACITY CHECK.<[01] R&R BATTERY PACKS M1668; M1670; M1673; M1672; M1669; M1674 REF AMM 33-51-06.
